# SDR 2011FA0000330

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N178SL
- Make and model: Piagio P180
- Aircraft serial: 1151
- Aircraft time: 3,628 hours, 2,876 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

COMPLETE AUTO MANUAL PRESSURIZATION FAILURE. CABIN PRESS LIGHT ILLUMINATED. CABIN CLIMBED ABOVE INDICATED ALTITUDE AND INDICATED 4000-6000 FPM CLIMB IN AUTO AND MANUAL PRESSURE MODE.  SYSTEM OP CHECKED GOOD IN MANUAL MODE ON GROUND RUNS, AUTO MOD PLACED ON MEL.
